# SDR 95ZZZW257

- Difficulty date: February 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N745AS
- Make and model: Boeing 737298C
- Aircraft serial: 20794
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Batt Charger
- Part number: 900542
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ANC - DURING MAINTENANCE CHECK, THE AFT CENTER EMERGENCY EXIT LIGHT WOULD NOT EXTINGUISH AFTER RECON EMERGENCY LIGHT TEST.  REPLACED BATTERY PACK AND CHARGER, LIGHTS OPERATED NORMALLY.  REF ASAA9510001.
